IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/569

Title: M-Solid Subvarieties of some Varieties of Commutative Semigroups
Authors: Koppitz, J.
Keywords: Hypersubstitutions
M-Hyperidentity
M-Solid Subvarieties of Semigroups
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 1, (1997), 25p-34p
Abstract: The basic concepts are M -hyperidentities, where M is a monoid of hypersubstitutions. The set of all M -solid varieties of semigroups forms a complete sublattice of the lattice of all varieties of semigroups. We fix some specific varieties V of commutative semigroups and study the set of all M -solid subvarieties of V , in particular, if V is nilpotent.
Description: ∗ The research of the author was supported by the Alexander v. Humboldt-Stiftung.
URI: http://hdl.handle.net/10525/569
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol23-num1-1997-p025-p034.pdf473.6 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback